Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 641091, 6 pages
Research Article

Two Mathematical Models for Generation of Crowned Tooth Surface

University of Miskolc, Egyetemvaros, Miskolc 3515, Hungary

Received 29 August 2013; Accepted 30 October 2013; Published 21 January 2014

Academic Editors: K. I. Ramachandran and S. Zhang

Copyright © 2014 Laszlo Kelemen and Jozsef Szente. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Laszlo Kelemen and Jozsef Szente, “Two Mathematical Models for Generation of Crowned Tooth Surface,” The Scientific World Journal, vol. 2014, Article ID 641091, 6 pages, 2014. doi:10.1155/2014/641091